# SDR SWAA2012111509492

- Difficulty date: November 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED AT BS 330.62 BETWEEN STR 27L TO STR 28L E/E COMPARTMENT.  PERFORMED REPAIR ON FRAME LOCATED ON BS 330.62 BETWEEN STR 27L TO STR 28L E/E COMP AS PER SRM B737- 300 53-00-07-2R-5 FOR INSPECTION REQUIREMENT SEE TLD S/N T0303.
